# SDR UALA2011090704837

- Difficulty date: September 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 61,230 hours, 22,482 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-2 DOOR LOWER GATE, RUBSTRIP ATTACH HOLES ARE ELONGATED.  WELDED HOLES PER SM, PREHEATED & STRESS RELIEVED PER SM, PERFORMED FPI INSPECTION PER GN-MM, PROCESS 32, NO CRACKS NOTED.  REPLACED LEVELING COMPOUND PER SM AND INSTALLED RUB STRIP ON NON ROUTINE 24731.
